Alert archive / Iowa / River Flood Warnings in 2016

River Flood Warning 33, NWS Quad Cities, IA

September 2, 2016Clinton County, Scott County, Iowa

NWS Quad Cities, IA issued this river flood warning at Sep 2, 2016, 9:56 AM CDT for Clinton County, Scott County, Iowa. It took effect at Sep 3, 2016, 3:14 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Sep 2, 2016, 9:56 AM CDT (14:56 UTC)
In effect from
Sep 3, 2016, 3:14 AM CDT
Expired
Sep 6, 2016, 4:00 PM CDT
In force
4 days
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Clinton County, IA, Scott County, IA

The radar

The Quad Cities radar (KDVN), 27 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wapsipinicon River near DeWitt (DEWI4). The gauge peaked at 11.22 ft at Sep 4, 2016, 3:00 AM CDT.

actionminormoderate8101209/0209/0309/0409/0509/0609/07
Action stage
10 ft
Minor stage
11 ft
Moderate stage
11.5 ft
Major stage
12.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05422000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

986 
WGUS43 KDVN 021456
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
956 AM CDT FRI SEP 2 2016

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-030256-
/O.NEW.KDVN.FL.W.0033.160903T1200Z-160906T2100Z/
/DEWI4.1.ER.160903T1200Z.160904T1200Z.160905T0900Z.NO/
956 AM CDT FRI SEP 2 2016

...Flood Warning in effect until Monday morning...

The National Weather Service in Quad Cities has issued a
* Flood Warning for
  The Wapsipinicon River near De Witt 4S.
* Until Monday morning.
* At 9:30 AM Friday the stage was 10.7 feet...and rising.
* Flood stage is 11 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Saturday morning...and continue 
  rising to 11.3 feet Sunday morning. Fall below flood stage Monday 
  morning.
* Impact...At  11.0 feet...Flood Stage. Water affects County Road E63
  north of the river near Toronto and affects the lowest roads in 
  Buena Vista.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4177 9033 4184 9071             

$$

Nichols
7 follow-up statements
644 
WGUS83 KDVN 030102
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
802 PM CDT FRI SEP 2 2016

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC057-115-ILC071-131-030132-
/O.CAN.KDVN.FL.W.0030.000000T0000Z-160904T1200Z/
/KHBI2.1.ER.160830T2330Z.160901T0515Z.160902T2200Z.NO/
802 PM CDT FRI SEP 2 2016

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Mississippi River at Keithsburg.
* At  7:30 PM Friday the stage was 13.9 feet...and falling.
* Flood stage is  14 feet.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 12.9 feet Sunday morning.

&&

LAT...LON 4116 9097 4117 9106 4094 9099 4091 9094
      4108 9091                       

$$

IAC057-ILC071-031701-
/O.EXT.KDVN.FL.W.0027.000000T0000Z-160905T1200Z/
/GLDI2.1.ER.160830T1748Z.160901T1300Z.160904T0000Z.NO/
802 PM CDT FRI SEP 2 2016

...Flood Warning now in effect until Saturday evening...

The Flood Warning continues for
  The Mississippi River at Gladstone LD18.
* Until Saturday evening.
* At  6:00 PM Friday the stage was 10.7 feet...and falling.
* Flood stage is  10 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage Saturday evening.

&&

LAT...LON 4086 9110 4084 9105 4091 9094 4094 9099


$$

IAC057-111-ILC067-071-031701-
/O.EXT.KDVN.FL.W.0028.000000T0000Z-160905T1648Z/
/BRLI4.1.ER.000000T0000Z.160902T0030Z.160904T0448Z.NO/
802 PM CDT FRI SEP 2 2016

...Flood Warning now in effect until Saturday evening...

The Flood Warning continues for
  The Mississippi River at Burlington.
* Until Saturday evening.
* At  7:00 PM Friday the stage was 15.6 feet...and falling.
* Flood stage is  15 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage Saturday evening.

&&

LAT...LON 4086 9110 4067 9118 4061 9142 4062 9108
      4084 9105                       

$$

IAC045-163-031701-
/O.EXT.KDVN.FL.W.0033.160903T0814Z-160906T2015Z/
/DEWI4.1.ER.160903T0814Z.160904T0600Z.160905T0815Z.NO/
802 PM CDT FRI SEP 2 2016

...Flood Warning now in effect until Monday morning...

The Flood Warning continues for
  The Wapsipinicon River near De Witt 4S.
* Until Monday morning.
* At  7:30 PM Friday the stage was 10.9 feet...and rising.
* Flood stage is  11 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage early Saturday morning...and continue 
  rising to 11.2 feet Sunday morning. Fall below flood stage Monday 
  morning.
* Impact...At  11.0 feet...Flood Stage. Water affects County Road E63
  north of the river near Toronto and affects the lowest roads in 
  Buena Vista.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4177 9033 4184 9071             

$$
309 
WGUS83 KDVN 030836
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
336 AM CDT SAT SEP 3 2016

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC057-ILC071-040036-
/O.CON.KDVN.FL.W.0027.000000T0000Z-160905T1200Z/
/GLDI2.1.ER.160830T1748Z.160901T1300Z.160904T0000Z.NO/
336 AM CDT SAT SEP 3 2016

...Flood Warning remains in effect until this evening...

The Flood Warning continues for
  The Mississippi River at Gladstone LD18.
* Until this evening.
* At 2:00 AM Saturday the stage was 10.4 feet...and falling.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage this evening.

&&

LAT...LON 4086 9110 4084 9105 4091 9094 4094 9099


$$

IAC057-111-ILC067-071-040036-
/O.CON.KDVN.FL.W.0028.000000T0000Z-160905T1648Z/
/BRLI4.1.ER.000000T0000Z.160902T0030Z.160904T0448Z.NO/
336 AM CDT SAT SEP 3 2016

...Flood Warning remains in effect until this evening...

The Flood Warning continues for
  The Mississippi River at Burlington.
* Until this evening.
* At 3:00 AM Saturday the stage was 15.5 feet...and falling.
* Flood stage is 15 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage this evening.

&&

LAT...LON 4086 9110 4067 9118 4061 9142 4062 9108
      4084 9105                       

$$

IAC045-163-040036-
/O.CON.KDVN.FL.W.0033.000000T0000Z-160906T2015Z/
/DEWI4.1.ER.160903T0815Z.160904T0600Z.160905T0815Z.NO/
336 AM CDT SAT SEP 3 2016

...Flood Warning remains in effect until Monday morning...

The Flood Warning continues for
  The Wapsipinicon River near De Witt 4S.
* Until Monday morning.
* At  3:30 AM Saturday the stage was 11.0 feet...and rising.
* Flood stage is 11 feet.
* Minor flooding is occurring.
* Forecast...Rise to 11.2 feet this morning. Fall below flood stage
  Monday morning.
* Impact...At  11.0 feet...Flood Stage. Water affects County Road E63
  north of the river near Toronto and affects the lowest roads in 
  Buena Vista.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4177 9033 4184 9071             

$$

RP Kinney
109 
WGUS83 KDVN 031518
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1018 AM CDT SAT SEP 3 2016

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC057-ILC071-040718-
/O.EXT.KDVN.FL.W.0027.000000T0000Z-160905T1500Z/
/GLDI2.1.ER.160830T1748Z.160901T1300Z.160904T0300Z.NO/
1018 AM CDT SAT SEP 3 2016

...Flood Warning now in effect until this evening...

The Flood Warning continues for
  The Mississippi River at Gladstone LD18.
* Until this evening.
* At 10:00 AM Saturday the stage was 10.2 feet...and falling.
* Flood stage is  10 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage this evening.


&&

LAT...LON 4086 9110 4084 9105 4091 9094 4094 9099


$$

IAC057-111-ILC067-071-040718-
/O.EXT.KDVN.FL.W.0028.000000T0000Z-160905T1500Z/
/BRLI4.1.ER.000000T0000Z.160902T0030Z.160904T0300Z.NO/
1018 AM CDT SAT SEP 3 2016

...Flood Warning now in effect until this evening...

The Flood Warning continues for
  The Mississippi River at Burlington.
* Until this evening.
* At 10:00 AM Saturday the stage was 15.3 feet...and falling.
* Flood stage is  15 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage this evening.
* Impact...At  15.0 feet...Agricultural flooding occurs.

&&

LAT...LON 4086 9110 4067 9118 4061 9142 4062 9108
      4084 9105                       

$$

IAC045-163-040717-
/O.EXT.KDVN.FL.W.0033.000000T0000Z-160906T2100Z/
/DEWI4.1.ER.160903T0815Z.160904T1200Z.160905T0900Z.NO/
1018 AM CDT SAT SEP 3 2016

...Flood Warning now in effect until Monday morning...

The Flood Warning continues for
  The Wapsipinicon River near De Witt 4S.
* Until Monday morning.
* At  9:30 AM Saturday the stage was 11.1 feet...and slowly rising.
* Flood stage is  11 feet.
* Minor flooding is occurring.
* Forecast...Rise to 11.3 feet Sunday morning. Fall below flood stage
  Monday morning.
* Impact...At  11.0 feet...Flood Stage. Water affects County Road E63
  north of the river near Toronto and affects the lowest roads in 
  Buena Vista.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4177 9033 4184 9071             

$$

Haase
277 
WGUS83 KDVN 040121
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
821 PM CDT SAT SEP 3 2016


River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC057-ILC071-040151-
/O.CAN.KDVN.FL.W.0027.000000T0000Z-160905T1500Z/
/GLDI2.1.ER.160830T1748Z.160901T1300Z.160903T2153Z.NO/
821 PM CDT SAT SEP 3 2016

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Mississippi River at Gladstone LD18.
* At 8:00 PM Saturday the stage was 9.9 feet...and falling.
* Flood stage is 10 feet.
* Fell below flood stage at 4:53 PM Saturday.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 9.0 feet Monday morning.

&&

LAT...LON 4086 9110 4084 9105 4091 9094 4094 9099


$$

IAC057-111-ILC067-071-040151-
/O.CAN.KDVN.FL.W.0028.000000T0000Z-160905T1500Z/
/BRLI4.1.ER.000000T0000Z.160902T0030Z.160904T0030Z.NO/
821 PM CDT SAT SEP 3 2016

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Mississippi River at Burlington.
* At 8:00 PM Saturday the stage was 14.98 feet...and falling.
* Flood stage is 15 feet.
* Fell below flood stage at 7:15 PM Saturday.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 14.2 feet Monday morning.
* Impact...At 15.0 feet...Agricultural flooding occurs.

&&

LAT...LON 4086 9110 4067 9118 4061 9142 4062 9108
      4084 9105                       

$$

IAC045-163-041721-
/O.CON.KDVN.FL.W.0033.000000T0000Z-160906T2100Z/
/DEWI4.1.ER.160903T0815Z.160904T1200Z.160905T0900Z.NO/
821 PM CDT SAT SEP 3 2016

...Flood Warning remains in effect until Monday morning...

The Flood Warning continues for
  The Wapsipinicon River near De Witt 4S.
* Until Monday morning.
* At 7:30 PM Saturday the stage was 11.1 feet...and rising.
* Flood stage is 11 feet.
* Minor flooding is occurring.
* Forecast...Rise to 11.3 feet Sunday morning. Fall below flood stage
  Monday morning.
* Impact...At 11.0 feet...Flood Stage. Water affects County Road E63
  north of the river near Toronto and affects the lowest roads in 
  Buena Vista.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4177 9033 4184 9071             

$$

Nichols
662 
WGUS83 KDVN 040846
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
346 AM CDT SUN SEP 4 2016

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-050046-
/O.CON.KDVN.FL.W.0033.000000T0000Z-160906T2100Z/
/DEWI4.1.ER.160903T0815Z.160904T1200Z.160905T0900Z.NO/
346 AM CDT SUN SEP 4 2016

...Flood Warning remains in effect until Monday morning...

The Flood Warning continues for
  The Wapsipinicon River near De Witt 4S.
* Until Monday morning.
* At 3:30 AM Sunday the stage was 11.2 feet...and steady.
* Flood stage is 11 feet.
* Minor flooding is occurring.
* Forecast...Near crest now. Begin to fall this evening, and fall below 
  flood stage Monday morning.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4177 9033 4184 9071             

$$
RP Kinney
024 
WGUS83 KDVN 041505
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1005 AM CDT SUN SEP 4 2016

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-050705-
/O.EXT.KDVN.FL.W.0033.000000T0000Z-160906T1400Z/
/DEWI4.1.ER.160903T0815Z.160904T1330Z.160905T0200Z.NO/
1005 AM CDT SUN SEP 4 2016

...Flood Warning now in effect until this evening...

The Flood Warning continues for
  The Wapsipinicon River near De Witt 4S.
* Until this evening.
* At  9:30 AM Sunday the stage was 11.2 feet...and steady.
* Flood stage is  11 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage this evening.
* Impact...At  11.0 feet...Flood Stage. Water affects County Road E63
  north of the river near Toronto and affects the lowest roads in 
  Buena Vista.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4177 9033 4184 9071             

$$

Haase
086 
WGUS83 KDVN 050238
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
938 PM CDT SUN SEP 4 2016


River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-050308-
/O.CAN.KDVN.FL.W.0033.000000T0000Z-160906T1400Z/
/DEWI4.1.ER.160903T0815Z.160904T1330Z.160905T0224Z.NO/
938 PM CDT SUN SEP 4 2016

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Wapsipinicon River near De Witt 4S.
* At 9:30 PM Sunday the stage was 10.98 feet...and falling.
* Flood stage is 11 feet.
* Fell below flood stage at 9:24 PM Sunday.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 8.9 feet Tuesday morning.
* Impact...At 11.0 feet...Flood Stage. Water affects County Road E63
  north of the river near Toronto and affects the lowest roads in 
  Buena Vista.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4177 9033 4184 9071             

$$

Nichols

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Sep 2, 6:44 AM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Sep 2, 6:44 AM CDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
644 AM CDT FRI SEP 2 2016

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 226 AM CDT Fri Sep 2 2016

Sfc high pressure in control across the Midwest and Great
Lakes. The region has finally transitioned to a drier pattern -
dewpoints are in the 50s. Otherwise, skies were mainly clear and
winds were light. No local sfc obs were reporting fog across E
Iowa/NW Illinois; however, localized shallow radiation fog is
possible in favored low-lying areas through early this morning.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 226 AM CDT Fri Sep 2 2016

Mid-level ridge and sfc high continue strong influence over Upper
Mississippi River Valley, bringing little change to the forecast.
Highs will be in the mid to upper 70s. Dewpoints in the 50s will
feel refreshing. For tonight, temps forecast to fall into the
lower 50s, possibly upper 40s for some low spots. Patchy shallow
radiation fog is possible in low-lying areas, which could become
locally or briefly dense. Uttech

.LONG TERM...(Saturday through Thursday)
ISSUED AT 226 AM CDT Fri Sep 2 2016

Quiet weather will continue into the Labor Day holiday, followed
by a return to a warm, humid and active pattern.

Saturday and Sunday: A surface high pressure ridge will move
slowly eastward out of the region. Expect continued cooler than
normal temps in the upper 70s to near 80 degrees on Saturday,
warming to right at seasonal normals on Sunday.

Labor Day: For the holiday, expect warm and increasingly humid
conditions, with highs in the 80s and dewpoints rising to around
70 degrees. Scattered showers and storms are expected to hold off
until later Monday night across the northwest counties, near a
boundary that is forecast to sag into Iowa. Meager deep layer
shear should preclude an organized severe weather threat.

Tuesday through Thursday: Expect southwest flow aloft with
continued warm and muggy conditions. The GFS is indicating
precipitable water values approaching two inches, well above
normal for early September. The significant moisture, along with a
persistent frontal boundary in the area, points to potential for
additional periods of locally heavy rain. By Wednesday night into
Thursday, the ECMWF is translating more favorable upper support
through the forecast area, meaning there could be some severe
weather to contend with in additional to the heavy rain.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
ISSUED AT 641 AM CDT Fri Sep 2 2016

VFR conditions will prevail through the next 24 hours as high
pressure remains over the Upper Mississippi River Valley. Uttech

&&

.HYDROLOGY...
Issued at 226 AM CDT Fri Sep 2 2016

The Wapsipinicon River near Dewitt continues to creep upward
early this morning, but there is still some uncertainty as to
whether it will reach flood stage. Have opted to keep the flood
watch in place and let the day shift take a look at the morning
forecast guidance. The Mississippi River at New Boston will drop
below flood stage this morning, and the entire Mississippi River
should be within its banks by Sunday morning. Dry conditions will
prevail through the day on Monday, allowing for all area river
levels to fall well within bankfull by Monday Morning.

&&

.DVN Watches/Warnings/Advisories...
IA...None.
IL...None.
MO...None.
&&

SYNOPSIS...Uttech
SHORT TERM...Uttech
LONG TERM...RP Kinney
AVIATION...Uttech
HYDROLOGY...RP Kinney
Hazardous weather outlook, Sep 2, 3:34 AM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
334 AM CDT FRI SEP 2 2016

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-030845-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
334 AM CDT FRI SEP 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

MINOR FLOODING IS OCCURRING OR IS FORECAST TO OCCUR ALONG PORTIONS
OF AREA RIVERS. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD
WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT PERIODS OF STORMS NEXT WEEK...MAINLY TUESDAY THROUGH
THURSDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS RELATIVELY LOW.
HOWEVER...AN UNSEASONABLY MOIST AIRMASS COULD RESULT IN LOCALLY
HEAVY RAINFALL.

ON TUESDAY AND WEDNESDAY...EXPECT VERY WARM AND HUMID
CONDITIONS...WITH AFTERNOON HEAT INDEX VALUES AS HIGH AS THE LOW
TO MID 90S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

RP KINNEY

Nearby

River Flood Warnings in Iowa, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.